RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Savel'ev, Lev Yakovlevich

Statistics Math-Net.Ru
Total publications: 28
Scientific articles: 25

Number of views:
This page:2924
Abstract pages:4908
Full texts:1224
References:400
Professor
Candidate of physico-mathematical sciences (1958)
Speciality: 01.01.05 (Probability theory and mathematical statistics)
Birth date: 09.03.1929
E-mail:
Keywords: vector measures, abstract measures, operator equations, random sequences.
   
Main publications:
  • Savelev L. Ya. Vneshnie mery i vneshnie topologii // Sib. matem. zhurnal, 1983, 24(2), 133–149.
  • Savelev L. Ya. Mery na ortoreshetkakh // Doklady AN SSSR, 264(5), 1091–1094.
  • Savelev L. Ya. Serii v markovskikh posledovatelnostyakh // Sib. matem. zhurnal, 1991, 32(4), 116–132.
  • Savelev L. Ya. Sluchainye sootvetstviya, dvoichnye matritsy i serii // Diskretnaya matematika, 1999, 11(4), 3–26.
  • Savelev L. Ya., Lavrentev. Teoriya operatorov i nekorrektnye zadachi. Novosibirsk, Institut matematiki, 1999, 702 s.

http://www.mathnet.ru/eng/person17709
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/201300

Publications in Math-Net.Ru
2018
1. L. Ya. Savel'ev, “A Markov model for the dynamics of cracks of a special type”, Sib. Zh. Ind. Mat., 21:1 (2018),  72–79  mathnet  elib; J. Appl. Industr. Math., 12:1 (2018), 145–152  scopus
2015
2. L. Ya. Saveliev, “Calculation of the number of states in binary Markov stochastic models”, Sib. Zh. Vychisl. Mat., 18:2 (2015),  191–200  mathnet  mathscinet  elib; Num. Anal. Appl., 8:2 (2015), 159–167  scopus
2014
3. L. Ya. Savel'ev, “Simple stochastic models of fractures”, Sib. Zh. Ind. Mat., 17:2 (2014),  97–106  mathnet  mathscinet; J. Appl. Industr. Math., 8:3 (2014), 385–394
2013
4. L. J. Savelyev, “A minimum of the centered discrete random variables dispersion”, Sib. Zh. Vychisl. Mat., 16:3 (2013),  257–265  mathnet  mathscinet; Num. Anal. Appl., 6:3 (2013), 221–228  scopus
2012
5. L. Ya. Savel'ev, S. V. Balakin, “Some applications of the stochastic theory of runs”, Sib. Zh. Ind. Mat., 15:3 (2012),  111–123  mathnet  mathscinet
6. L. Ya. Savelev, S. V. Balakin, “A stochastic model of a digit transfer by computing”, Sib. Zh. Vychisl. Mat., 15:4 (2012),  417–423  mathnet  elib; Num. Anal. Appl., 6:1 (2013), 71–76  scopus
2011
7. L. Ya. Savelyev, S. V. Balakin, “A combinatorial approach to calculation of moments of characteristics of runs in ternary Markov sequences”, Diskr. Mat., 23:2 (2011),  76–92  mathnet  mathscinet  elib; Discrete Math. Appl., 21:1 (2011), 47–67  scopus
2008
8. L. Ja. Savel'ev, “Continuous measures”, Sib. Èlektron. Mat. Izv., 5 (2008),  499–508  mathnet  mathscinet
9. L. Ya. Saveliev, “Calculation of the moments of sums for the autoregression process with signum by management”, Sib. Zh. Vychisl. Mat., 11:4 (2008),  441–456  mathnet; Num. Anal. Appl., 1:4 (2008), 362–375
2007
10. M. M. Lavrent'ev, L. Ja. Savel'ev, S. V. Balakin, “Special operator equations”, Sib. Zh. Ind. Mat., 10:3 (2007),  84–97  mathnet  mathscinet; J. Appl. Industr. Math., 3:2 (2009), 246–258
2006
11. M. M. Lavrent'ev, L. Ja. Savel'ev, S. V. Balakin, “Matrix operator equations”, Sib. Zh. Ind. Mat., 9:4 (2006),  105–124  mathnet  mathscinet; J. Appl. Industr. Math., 2:4 (2008), 522–541
2004
12. L. Ja. Savel'ev, S. V. Balakin, “Joint distribution of the number of ones and the number of 1-runs in binary Markov sequences”, Diskr. Mat., 16:3 (2004),  43–62  mathnet  mathscinet  zmath; Discrete Math. Appl., 14:4 (2004), 353–372
2003
13. L. Ja. Savel'ev, S. V. Balakin, B. V. Khromov, “Covering runs in binary Markov sequences”, Diskr. Mat., 15:1 (2003),  50–76  mathnet  mathscinet  zmath; Discrete Math. Appl., 13:2 (2003), 111–138
1999
14. L. Ja. Savel'ev, “Random correspondences, binary matrices, and series”, Diskr. Mat., 11:4 (1999),  3–26  mathnet  mathscinet  zmath; Discrete Math. Appl., 9:5 (1999), 447–472
15. L. Ja. Savel'ev, “The maximum run length in generalized Bernoulli sequences”, Diskr. Mat., 11:1 (1999),  29–52  mathnet  mathscinet  zmath; Discrete Math. Appl., 9:1 (1999), 25–51
1998
16. A. V. Kostochka, V. D. Mazurov, L. Ja. Savel'ev, “The number of $q$-ary words with restrictions on the length of a maximal series”, Diskr. Mat., 10:1 (1998),  10–19  mathnet  mathscinet  zmath; Discrete Math. Appl., 8:2 (1998), 109–118
1982
17. L. Ya. Savel'ev, “Measures on ortholattices”, Dokl. Akad. Nauk SSSR, 264:5 (1982),  1091–1094  mathnet  mathscinet  zmath
1981
18. L. Ya. Savel'ev, “Extension of outer measures”, Dokl. Akad. Nauk SSSR, 257:4 (1981),  830–833  mathnet  mathscinet  zmath
1979
19. L. Ya. Savel'ev, “Inductive limits of sequences of continuous measures”, Dokl. Akad. Nauk SSSR, 247:5 (1979),  1060–1063  mathnet  mathscinet  zmath
1978
20. L. Ya. Savel'ev, “Extension of continuous measures”, Dokl. Akad. Nauk SSSR, 239:2 (1978),  272–274  mathnet  mathscinet  zmath
1976
21. L. Ya. Savel'ev, “A theorem on the extension of sequential measures”, Dokl. Akad. Nauk SSSR, 229:2 (1976),  307–309  mathnet  mathscinet  zmath
1972
22. L. Ya. Savel'ev, “Measures on topological Boolean rings”, Dokl. Akad. Nauk SSSR, 202:1 (1972),  41–43  mathnet  mathscinet  zmath
1966
23. L. Ya. Savel'ev, “Countably additive vector-measures”, Dokl. Akad. Nauk SSSR, 167:4 (1966),  758–759  mathnet  mathscinet  zmath
1965
24. L. Ya. Savel'ev, “On continuous measures”, Dokl. Akad. Nauk SSSR, 160:1 (1965),  44–45  mathnet  mathscinet  zmath
1963
25. L. Ya. Savel'ev, “On the continuation of a mapping of a Boolean ring into a topological Abelian group”, Dokl. Akad. Nauk SSSR, 149:6 (1963),  1268–1269  mathnet  mathscinet  zmath

2016
26. S. A. Aivazyan, V. B. Alekseev, V. A. Vatutin, M. M. Glukhov, A. A. Grusho, V. A. Emelichev, A. M. Zubkov, G. I. Ivchenko, O. M. Kasim-zade, V. A. Kashtanov, I. N. Kovalenko, V. B. Kudryavtsev, V. V. Mazalov, Yu. V. Matiyasevich, Yu. I. Medvedev, V. G. Mikhailov, Yu. L. Pavlov, B. A. Pogorelov, È. A. Primenko, L. Ya. Savel'ev, V. N. Sachkov, S. A. Stepanov, V. P. Chistyakov, V. N. Chubarikov, “Валентин Федорович Колчин (1934–2016)”, Diskr. Mat., 28:4 (2016),  3–5  mathnet  mathscinet  elib
2010
27. V. B. Alekseev, M. M. Glukhov, A. A. Grusho, A. M. Zubkov, G. I. Ivchenko, O. M. Kasim-zade, A. V. Kolchin, V. F. Kolchin, V. B. Kudryavtsev, Yu. I. Medvedev, B. A. Pogorelov, È. A. Primenko, V. N. Sachkov, B. A. Sevast'yanov, L. Ja. Savel'ev, V. E. Tarakanov, V. N. Chubarikov, “Yurii Vasil'evich Prokhorov (on the occasion of his eightieth birthday)”, Diskr. Mat., 22:1 (2010),  3–4  mathnet  mathscinet  elib
1972
28. L. Ya. Savel'ev, “Поправки к статье “Меры на топологических булевых кольцах” (ДАН, т. 202, № 1, 1972 г.)”, Dokl. Akad. Nauk SSSR, 206:6 (1972),  775  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019